# SDR AWXA200200831

- Difficulty date: August 12, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .75 INCH CRACK WAS FOUND IN THE UPPER FLANGE OF LONGITUDINAL FLOORBEAM AT RBL 45 APPROXIMATELY 2 INCHES FROM BS 727B, WL 208.1.  MAINTENANCE CUT OUT CRACK IN UPPER FLANGE OF LONGITUDINAL FLOORBEAM RBL 45 AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A NEW TIE STRAP AND SHIM, AND INSTALLED REPAIR PARTS IAW AWA ER 15-5702-02234-TB5.
